Personal Information
Zhong-Qi Xiang

College of Mathematics and Computer Science, Shangrao Normal University, Shangrao, Jiangxi Province, China

Zhong-Qi Xiang
Educations
From 2000 to 2004, Bachelor of Science in Mathematics and Applied Mathematics (B.Sc.Math.&Appl. Math.) , China
From 2004 to 2007, Master of Science in Applied Mathematics (M.Sc. Appl. Math.) , China
From 2011 to 2014, Doctor of Science in Pure Mathematics (Ph.D. Pure Math.) , China
Work Experiences
From 2014 to 2017, Lecture , Shangrao Normal University
From 2017 to present, Associate professor , Shangrao Normal University
Projects
From 2017 to present, Research on the characteristics and applications of frames and g-frames in Hilbert C*-modules , National Natural Science Foundation of China, Grant No. 11761057
From 2015 to 2016, Research on some problems of continuous frames in fractal spaces and modular frames , Natural Science Foundation of Jiangxi, China, Grant No. 20151BAB201007
Speciality
Mathematics
Signal Processing
Journal Articles
Zhong-Qi, Xiang, New Inequalities of Weaving K-Frames in Subspaces, Mathematics, ISSN 2227-7390, vol 7, no. 9, 863, 12pp, 2019. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=1.105)
Zhong-Qi, Xiang, More on Inequalities for Weaving Frames in Hilbert Spaces, Mathematics, ISSN 2227-7390, vol 7, no. 2, 141, 11pp, 2019. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=1.105)
Zhong-Qi, Xiang, Some Inequalities for g-Frames in Hilbert C*-Modules, Mathematics, ISSN 2227-7390, vol 7, no. 1, 25, 10pp, 2019. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=1.105)
Zhong-Qi, Xiang, Some Properties of Canonical Dual K-Bessel Sequences for Parseval K-Frames, Journal of Function Spaces, ISSN 2341-8896, vol 2019, 9862369, 6pp, 2019. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=1.005)
Zhong-Qi, Xiang, Canonical Dual K-g-Bessel Sequences and K-g-Frame Sequences, Results in Mathematics, ISSN 1422-6383, vol 73, no. 1, 17, 19pp, 2018. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=0.873)
Zhong-Qi, Xiang, Invertibility of g-frame multipliers and Bessel multipliers for unitary systems in Hilbert C*-modules, Linear & Multilinear Algebra, ISSN 0308-1087, Published online, DOI: 10.1080/03081087.2018.1555229, 2018. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=0.964)
Zhong-Qi, Xiang, Some new inequalities for K-frames, Journal of Mathematical Inequalities,ISSN 1846-579X, vol. 12, no. 4, pp 933-941, 2018. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=1.158)
Zhong-Qi, Xiang, A New Inequality for Frames in Hilbert Spaces, Journal of Function Spaces, ISSN 2341-8896, vol 2018, 2108580, 6pp, 2018. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=0.639)
Zhong-Qi, Xiang, New types of inequalities for fusion frames, Journal of Mathematical Inequalities,ISSN 1846-579X, vol. 11, no. 1, pp 291-299, 2017. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=0.777)
Zhong-Qi, Xiang, A note on the stability of g-frames in Hilbert C*-modules, International Journal of Wavelets, Multiresolution and Information Processing, ISSN 0219-6913, vol 14, no. 4, 1650031, 9pp, 2016. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=0.392)
Zhong-Qi, Xiang, New inequalities for g-frames in Hilbert C*-modules, Journal of Mathematical Inequalities, ISSN 1846-579X, vol. 10, no. 3, pp 889-897, 2016. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=0.636)
Zhong-Qi, Xiang, Yong-Ming, Li, G-frames for operators in Hilbert C*-modules, Turkish Journal of Mathematics, ISSN 1300-0098, vol 42, no. 2, pp 453-469, 2016. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=0.378)
Zhong-Qi, Xiang, New double inequalities for g-frames in Hilbert C*-modules, Springerplus, ISSN 2193-1801, vol 5, no. 1, 1025, 8pp, 2016. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=0.982)
Zhong-Qi, Xiang, Yong-Ming, Li, Frame sequences and dual frames for operators, ScienceAsia, ISSN 1513-1874, vol 42, no. 3, pp 222-230, 2016. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=0.197)
Zhong-Qi, Xiang, New characterizations of Riesz-type frames and stability of alternate duals of continuous frames, Advances in Mathematical Physics, ISSN 1687-9120, vol 2013, 298982, 11pp, 2013. (Thomson Reuters-Web of Science Core Collection-Science Citation Index Expanded, IF=0.459)
Zhong-Qi, Xiang, A New Characterization on g-frames in Hilbert C*-Modules, Communications in Mathematical Research, ISSN 1674-5647, vol 33, no. 2, pp 129-134, 2017. (IBD: Math Review)
Zhong-Qi, Xiang, A Note on the Stability of K-g-frames, Communications in Mathematical Research, ISSN 1674-5647, vol 35, no. 4, pp 345-353, 2019. (IBD: Math Review)
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186